# SDR HNAA2012082700928

- Difficulty date: August 27, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 49,923 hours, 55,127 cycles
- Engine: Pwa PW120
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 4950072
- Condition: Failed
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED AT 30 PERCENT, THEN EXTINGUISHED.  R & R NR 2 ENGINE OIL PRESSURE SWITCH IAW 71-00-01.  OPS AND LEAKED CHECKED GOOD.
